Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain and erectile dysfunction after lithotripsy. No medical history or previous ED

male. 63. 5-11. 221lb. No medical history . No previous ED. 10 weeks ago had ureteroscopic lithotripsy for kidney stone. Kidney and bladder pain lasted 11 days. Still suffering from PAIN under navel area. Same area that had excruciating pain immediately after coming out of anestheisia. Now have erectile dysfunction . Normal after-effects or possible error during surgery?
Asked On : Sat, 16 Jul 2011
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You could be having bladder infection or inflammation which needs testing before diagnosis can be made. Are you on any medication after the surgery. Some medication can cause ED. Consult your Urologist and get yourself checked for this possibility and get proper advice and management.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor